| Catalog Number |
504-02-58D-L |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
| Date of Event |
05/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
Upon incoming inspection it was noticed that the device was loose in packaging.
Additional Manufacturer Narrative
An event regarding a packaging issue involving a restoration shell was reported.The event was confirmed following visual inspection of the returned part.Method & results: device evaluation and results: visual inspection was performed and it was identified that there was damage caused to the blister walls and the implant.Material analysis, functional and dimensional inspections were not completed as these aspects are not in question.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the packaging issue was confirmed following visual inspection of the returned part where it was identified that there was damage caused to the blister walls and the implant.A root cause investigation concluded: "this packaging damage occurred during the transportation of the implant.The ras cup is a non-concentric/unevenly balanced implant causing it to be highly susceptible to coming off the post that it sits on in the packaging.Due to misplacement of the implant from the post, the implant is free to move around in the blister.This causes the rough surface of the implant to abrade the petg blister walls causing debris.In a few cases, it also leads to the surface coating of the implant to degrade and come off in the package.".
Event or Problem Description
Upon incoming inspection it was noticed that the device was loose in packaging.